Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pain chest, shivering. Taking lipitor. Have shoulder injury. What is it?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4499 Questions
Hi dr. Anantharamakrishnan
I had jast problem squising with pain in my chest part where breas separeting that eria of may chest pain keep me for one or two minutes then i drink wother with little shugar in it feel realive bat jast after that i felt my left hand start to shaking and both legs very week and shake jaw pain and chills. Shuld i wory abaut this and what is this. In the past i had same to happen to me bat jast pain wit aut other simtoms like this time i complein my doctor she said(family doctor) that is nothing jast air in my throt or expa...... I forgot name . Latly i had shoulder injury lots of pain no sleep stres.... She cange my medicine on tayenol 3 lorasepam and mirtazapime 30 mg and i taking also lipitor in last few years. Should i wory abaut my heart or it is somthing else and what if it is? Thank you!
Posted Tue, 30 Apr 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 3 hours later
Hi friend,
Welcome to Health Care Magic

Your symptoms do NOT suggest heart problem / It is very likely to be pain from chest wall muscle. / Nothing to suggest Coronary Artery Disease (CAD)..

Pain from the heart is oppressing, in central chest (and left), worse on effort, relieved by rest, may radiate to shoulders and arms, associated with sweating and so on – you don’t have any of these...Nothing to worry.

Your age is 50 / after menopause,
You have high cholesterol - you are taking Lipitor for it
In such situation, it is better to HAVE A TREADMILL EXERCISE Electrocardiogram (TMT) / preferably with thallium isotope – to eliminate the possibility ....

Also, it is better to have an endoscopy to see the oesophagus and stomach...

You are having Cervical Spondylosis / Peri-arthritis shoulders.
You also have Depression / Anxiety
Those medicines help this also...

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Follow-up: Pain chest, shivering. Taking lipitor. Have shoulder injury. What is it? 6 hours later
Hello doctor A.can you please tell me do you think medicine did me that and wich one ? Since i drinking this one for depression i start to having this mayby hartburn or so..? Also i had MRI scan at right shoulder it is mild osteoartrathis on AC joint,mild tendenophaty andsubdeltoid fluid keeping with bursitis , my right wrist
karpel tunell syndrome is same conected with cervical spine or shoulder ?
Thank you and God bless you to!
Answered by Dr. Anantharamakrishnan 17 minutes later

Medicines can have side effects / for that matter, anything has...
Those for pain relief can upset the stomach / may raise the pressure at times..
Anti-depressants may be responsible for arrhythmia in some...
When you take too many drugs, there could be interaction...
Generally, the problems arise when a new drug is introduced or the dose is increased.
Your medicines are appropriate to the conditions...and do not appear to have a role in causing or contributing to your problems...

Carpal tunnel has no relation to the neck and shoulder. There are several issues with the joints and you will benefit from a specialist in the concerned field - Rheumatologist...

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor